Alert archive / Mississippi / River Flood Warnings in 2014

River Flood Warning 1, NWS Memphis, TN

January 11, 2014Lowndes County, Monroe County, Mississippi

NWS Memphis, TN issued this river flood warning at Jan 11, 2014, 8:45 AM CST for Lowndes County, Monroe County, Mississippi. It took effect at Jan 13, 2014, 8:34 AM CST. It was in force for 61 hr.

The area

The counties it named.

The facts

Issued
Jan 11, 2014, 8:45 AM CST (14:45 UTC)
In effect from
Jan 13, 2014, 8:34 AM CST
Expired
Jan 15, 2014, 9:37 PM CST
In force
61 hr
Issued by
NWS Memphis, TN
Flood severity
Minor

Counties Lowndes County, MS, Monroe County, MS

The radar

The Columbus AFB radar (KGWX), 27 km from the middle of the area, began a volume at 14:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Buttahatchie River near Aberdeen (ABDM6).

Action stage
12 ft
Minor stage
13 ft
Moderate stage
22 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02439400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

584 
WGUS44 KMEG 111445
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
845 AM CST SAT JAN 11 2014

THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE 
BUTTAHATCHIE RIVER AT ABERDEEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED LATER TODAY.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC087-095-121445-
/O.NEW.KMEG.FL.W.0001.140112T1330Z-000000T0000Z/
/ABDM6.1.ER.140112T1330Z.140114T1200Z.000000T0000Z.NO/
845 AM CST SAT JAN 11 2014

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM SUNDAY JANUARY 12 UNTIL FURTHER NOTICE.
* AT 8 AM SATURDAY THE STAGE WAS...8.5 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 15.3 FEET TUESDAY JANUARY 14.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 12 AND 
  CONTINUE TO RISE TO NEAR 15.3 FEET BY TUESDAY JANUARY 14.
AT 15.0 FEET,  WATER IS COVERING A PORTION OF AIRBASE ROAD LOCATED ON
THE WEST BANK OF THE RIVER. LOW LYING FARM LAND IS FLOODED.  

$$
10 follow-up statements
241 
WGUS84 KMEG 120305
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
905 PM CST SAT JAN 11 2014

THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER...SAINT 
FRANCIS RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

ARC021-055-MOC069-130305-
/O.CON.KMEG.FL.W.0002.000000T0000Z-140114T0900Z/
/SFRA4.1.ER.140111T2053Z.140112T1200Z.140113T0900Z.NO/
905 PM CST SAT JAN 11 2014

THE FLOOD WARNING CONTINUES FOR
  THE SAINT FRANCIS RIVER NEAR SAINT FRANCIS
* UNTIL MONDAY JANUARY 13.
* AT 08 PM SATURDAY THE STAGE WAS 22.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 22.5 FEET SUNDAY JANUARY 12.
* FLOOD STAGE IS 22.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE SATURDAY JANUARY 11 AND WILL 
  CONTINUE RISING TO NEAR 22.5 FEET BY SUNDAY JANUARY 12. THE RIVER 
  WILL FALL BELOW FLOOD STAGE MONDAY JANUARY 13.
* AT 23.0 FEET...MOST LOW LAND INSIDE THE LEVEE SYSTEM IS FLOODED

$$

MSC087-095-130304-
/O.EXT.KMEG.FL.W.0001.140113T0430Z-140115T0925Z/
/ABDM6.1.ER.140113T0430Z.140114T0600Z.140115T0325Z.NO/
905 PM CST SAT JAN 11 2014

THE FLOOD WARNING CONTINUES FOR
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM SUNDAY JANUARY 12 UNTIL TUESDAY JANUARY 14.
* AT 08 PM SATURDAY THE STAGE WAS 9.9 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 15.2 FEET TUESDAY JANUARY 14.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY JANUARY 12 AND 
  CONTINUE TO RISE TO NEAR 15.2 FEET BY TUESDAY JANUARY 14.THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY TUESDAY JANUARY 14.
* AT 15.0 FEET...WATER IS COVERING A PORTION OF AIRBASE ROAD LOCATED
  ON THE WEST BANK OF THE RIVER. LOW LYING FARM LAND IS FLOODED

$$
711 
WGUS84 KMEG 121541
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
940 AM CST SUN JAN 12 2014

THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC087-095-131540-
/O.EXT.KMEG.FL.W.0001.140113T1630Z-140115T0720Z/
/ABDM6.1.ER.140113T1630Z.140114T0600Z.140115T0120Z.NO/
940 AM CST SUN JAN 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM MONDAY JANUARY 13 UNTIL TUESDAY JANUARY 14.
* AT 8 AM SUNDAY THE STAGE WAS 10.8 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.7 FEET TUESDAY JANUARY 14.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY JANUARY 13 AND 
  CONTINUE TO RISE TO NEAR 14.7 FEET BY TUESDAY JANUARY 14.
  THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY TUESDAY 
  JANUARY 14.
* AT 15.0 FEET...WATER IS COVERING A PORTION OF AIRBASE ROAD LOCATED
  ON THE WEST BANK OF THE RIVER. LOW LYING FARM LAND IS FLOODED

$$
527 
WGUS84 KMEG 130308
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
908 PM CST SUN JAN 12 2014

THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC087-095-140308-
/O.EXT.KMEG.FL.W.0001.140113T1434Z-140115T0800Z/
/ABDM6.1.ER.140113T1434Z.140114T0600Z.140115T0200Z.NO/
908 PM CST SUN JAN 12 2014

THE FLOOD WARNING CONTINUES FOR
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM MONDAY JANUARY 13 UNTIL TUESDAY JANUARY 14.
* AT 08 PM SUNDAY THE STAGE WAS 11.6 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.6 FEET TUESDAY JANUARY 14.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY JANUARY 13 AND 
  CONTINUE TO RISE TO NEAR 14.6 FEET BY TUESDAY JANUARY 14.THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY TUESDAY JANUARY 14.
* AT 15.0 FEET...WATER IS COVERING A PORTION OF AIRBASE ROAD LOCATED
  ON THE WEST BANK OF THE RIVER. LOW LYING FARM LAND IS FLOODED

$$
901 
WGUS84 KMEG 131535
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
935 AM CST MON JAN 13 2014

THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC087-095-141535-
/O.EXT.KMEG.FL.W.0001.000000T0000Z-140115T1530Z/
/ABDM6.1.ER.140113T1655Z.140114T0600Z.140114T1630Z.NO/
935 AM CST MON JAN 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM MONDAY JANUARY 13 UNTIL MID MORNING TUESDAY JANUARY 14.
* AT 8 AM MONDAY THE STAGE WAS 12.6 FEET ANBD RISING.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 13.9 FEET TUESDAY JANUARY 14.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY MONDAY JANUARY 13 AND 
  CONTINUE TO RISE TO NEAR 13.9 FEET BY TUESDAY JANUARY 14.THE RIVER 
  IS EXPECTED TO FALL BELOW FLOOD STAGE BY LATE TUESDAY JANUARY 14.
* AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON 
  THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER 
  ALSO BEGINS TO FLOOD.

$$
086 
WGUS84 KMEG 132148
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
347 PM CST MON JAN 13 2014

THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED THIS EVENING.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC087-095-142147-
/O.EXT.KMEG.FL.W.0001.000000T0000Z-140114T2230Z/
/ABDM6.1.ER.140113T1956Z.140114T0600Z.140114T1630Z.NO/
347 PM CST MON JAN 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* UNTIL TUESDAY JANUARY 14.
* AT 03 PM MONDAY THE STAGE WAS 13.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 13.9 FEET TUESDAY JANUARY 14.
* FLOOD STAGE IS 13.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE MONDAY JANUARY 13 AND WILL 
  CONTINUE RISING TO NEAR 13.9 FEET BY TUESDAY JANUARY 14. THE RIVER 
  WILL FALL BELOW FLOOD STAGE TUESDAY JANUARY 14.
* AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON 
  THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER 
  ALSO BEGINS TO FLOOD

&&

LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
      3370 8844 3374 8839

$$
989 
WGUS84 KMEG 140342
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
942 PM CST MON JAN 13 2014

THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC087-095-150215-
/O.EXT.KMEG.FL.W.0001.000000T0000Z-140115T0215Z/
/ABDM6.1.ER.140113T1956Z.140114T1200Z.140114T2015Z.NO/
942 PM CST MON JAN 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* UNTIL TUESDAY JANUARY 14.
* AT 09 PM MONDAY THE STAGE WAS 13.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 13.8 FEET TUESDAY JANUARY 14.
* FLOOD STAGE IS 13.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE MONDAY JANUARY 13 AND WILL 
  CONTINUE RISING TO NEAR 13.8 FEET BY TUESDAY JANUARY 14. THE RIVER 
  WILL FALL BELOW FLOOD STAGE TUESDAY JANUARY 14.
* AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON 
  THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER 
  ALSO BEGINS TO FLOOD

&&

LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
      3370 8844 3374 8839             

$$
403 
WGUS84 KMEG 141441
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
841 AM CST TUE JAN 14 2014

THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC087-095-151441-
/O.EXT.KMEG.FL.W.0001.000000T0000Z-140115T2200Z/
/ABDM6.1.ER.140113T1956Z.140114T1800Z.140115T1600Z.NO/
841 AM CST TUE JAN 14 2014

THE FLOOD WARNING CONTINUES FOR
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* UNTIL WEDNESDAY JANUARY 15.
* AT 8 AM TUESDAY THE STAGE WAS 14.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 15.1 FEET TUESDAY JANUARY 14.
* FLOOD STAGE IS 13.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE MONDAY JANUARY 13 AND WILL 
  CONTINUE RISING TO NEAR 15.1 FEET BY TUESDAY JANUARY 14. THE RIVER 
  WILL FALL BELOW FLOOD STAGE WEDNESDAY JANUARY 15.
* AT 15.0 FEET...WATER IS COVERING A PORTION OF AIRBASE ROAD LOCATED
  ON THE WEST BANK OF THE RIVER. LOW LYING FARM LAND IS FLOODED

&&

LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
      3370 8844 3374 8839             

$$
968 
WGUS84 KMEG 150356
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
956 PM CST TUE JAN 14 2014

THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC087-095-152308-
/O.EXT.KMEG.FL.W.0001.000000T0000Z-140115T2308Z/
/ABDM6.1.ER.140113T1956Z.140114T1715Z.140115T1708Z.NO/
956 PM CST TUE JAN 14 2014

THE FLOOD WARNING CONTINUES FOR
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* UNTIL WEDNESDAY JANUARY 15.
* AT 09 PM TUESDAY THE STAGE WAS 14.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON 
  THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER 
  ALSO BEGINS TO FLOOD

&&

LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
      3370 8844 3374 8839             

$$
756 
WGUS84 KMEG 151625
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1025 AM CST WED JAN 15 2014

THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC087-095-160600-
/O.EXT.KMEG.FL.W.0001.000000T0000Z-140116T0600Z/
/ABDM6.1.ER.140113T1956Z.140114T1715Z.140116T0000Z.NO/
1025 AM CST WED JAN 15 2014

THE FLOOD WARNING CONTINUES FOR
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* UNTIL WEDNESDAY JANUARY 15.
* AT 09 AM WEDNESDAY THE STAGE WAS 13.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON 
  THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER 
  ALSO BEGINS TO FLOOD

&&

LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
      3370 8844 3374 8839             

$$
892 
WGUS84 KMEG 160337
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
937 PM CST WED JAN 15 2014

THE FLOOD WARNING HAS BEEN CANCELLED FOR THE BUTTAHATCHIE RIVER.


FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.


STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC087-095-160407-
/O.CAN.KMEG.FL.W.0001.000000T0000Z-140116T0600Z/
/ABDM6.1.ER.140113T1956Z.140114T1715Z.140116T0030Z.NO/
937 PM CST WED JAN 15 2014

FORECAST INFORMATION FOR
  BUTTAHATCHIE RIVER NEAR ABERDEEN
* AT 08 PM WEDNESDAY THE STAGE WAS 12.9 FEET.
* NO FLOODING IS CURRENTLY FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL SLIGHTLY FALL TO NEAR 12.7 FEET THURSDAY JANUARY 
  16.

&&

LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
      3370 8844 3374 8839             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Jan 11, 5:42 AM CST, 3 hours 3 minutes earlier.

Area forecast discussion, Jan 11, 5:42 AM CST, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
542 AM CST SAT JAN 11 2014

.UPDATE...

UPDATED FOR 12Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 402 AM CST SAT JAN 11 2014/

DISCUSSION...

A COLD FRONT WAS QUICKLY MOVING EASTWARD OUT OF THE MIDSOUTH EARLY
THIS MORNING ALONG WITH THE ASSOCIATED RAIN. LEFT IN JUST A SLIGHT
CHANCE OF SHOWERS EARLY THIS MORNING ACROSS A SMALL PORTION OF
NORTHEAST MS. SATELLITE SHOWS CLOUDS CLEARING FROM THE WEST ACROSS
AR. DRIER AIR WILL SPREAD ACROSS THE REGION TODAY ON BREEZY WESTERLY
WINDS. SKIES WILL BE MOSTLY TO PARTLY SUNNY WITH SOME CLOUDS MOVING
ACROSS THE AREA IN WEST TO NORTHWEST FLOW ALOFT. HIGH TEMPERATURES
WILL BE IN THE 50S TO LOWER 60S.

HIGH PRESSURE...SURFACE AND ALOFT...WILL MOVE ACROSS THE MIDSOUTH
TONIGHT WITH CLEAR SKIES AND COLDER TEMPERATURES. LOWS WILL RANGE
FROM THE UPPER 20S TO MID 30S.

SUNDAY...HIGH PRESSURE WILL MOVE EASTWARD WITH INCREASING SOUTHERLY
WINDS. SUNNY AND WARMER WEATHER WILL OCCUR WITH HIGHS CLIMBING TO
NEAR OR A LITTLE ABOVE 60 DEGREES ACROSS A LARGE SECTION OF THE
MIDSOUTH.

ANOTHER UPPER LEVEL TROUGH AND ASSOCIATED COLD FRONT WILL APPROACH
FROM THE WEST SUNDAY NIGHT...THEN MOVE ACROSS THE MIDSOUTH MONDAY.
THE ECMWF CONTINUES TO BE THE WETTER AND SLOWER MODEL CONCERNING
MOST OF THE MIDSOUTH WITH THE GFS SHUNTING THE RAIN MORE ACROSS THE
EASTERN PORTIONS OF THE MIDSOUTH.  CONTINUED TO TAKE A COMPROMISE
BETWEEN THE MODELS...INDICATED THE HIGHEST POPS FROM NORTH MS INTO
PORTIONS OF WEST TN BUT KEPT POPS HIGHER ELSEWHERE THAN THE GFS
WOULD INDICATE. KEPT IN A CHANCE OF SHOWERS FOR EASTERN LOCATIONS
MONDAY EVENING BASED ON THE SLOWER ECMWF.

A VERY PROGRESSIVE WEATHER PATTERN IS FORECAST TO CONTINUE DURING
THE UPCOMING WEEK. A COLD FRONT WILL APPROACH FROM THE NORTH
TUESDAY. MOISTURE WILL BE LIMITED WITH THIS SYSTEM...KEPT IN A 20
PERCENT CHANCE OF RAIN.

AN UPPER LEVEL TROUGH AND COLDER AIR ALOFT WILL DIG INTO THE
MIDSOUTH TUESDAY NIGHT. A SLIGHT CHANCE OF SNOW SHOWERS STILL LOOKS
GOOD FROM PORTIONS OF WEST TN INTO NORTH MS...AMOUNTS ARE EXPECTED
TO VERY LIGHT IF ANY.

COLDER AIR AND DRY AIR WILL SPREAD INTO THE REGION WEDNESDAY AS THE
UPPER LEVEL TROUGH MOVES TO THE EAST. ANOTHER COLD FRONT WILL
APPROACH FROM THE NORTH THURSDAY AND MOVE THROUGH THE MIDSOUTH
THURSDAY NIGHT. MOISTURE WILL BE VERY LIMITED WITH FEW IF ANY CLOUDS
EXPECTED WITH THE FRONT. TEMPERATURES ON THURSDAY AHEAD OF THE COLD
FRONT WILL CLIMB TO ABOVE NORMAL READINGS FOR THIS TIME OF THE YEAR
BEFORE FALLING BACK TO BELOW NORMAL FRIDAY.

JCL

&&

.AVIATION...

12Z TAF CYCLE

VFR CONDITIONS TO PREVAIL OVER THE NEXT 24 HOURS. WINDS WEST 10 TO
12 KNOTS WITH POSSIBLE GUSTS TO 18 KNOTS THIS AFTERNOON. RADIATIONAL
FOG POSSIBLE NEAR THE END OF TAF SET AS WINDS BECOME NEARLY CALM
UNDER CLEAR SKIES.

AC3

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  56  35  63  49 /   0   0   0  20
MKL  55  29  60  45 /  10   0   0  20
JBR  53  30  59  45 /   0   0   0  20
TUP  60  32  61  45 /  10   0   0  20

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jan 11, 3:32 AM CST, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
332 AM CST SAT JAN 11 2014

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-121200-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
332 AM CST SAT JAN 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

JCL

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 9:07 PM CSTSevere Thunderstorm WarningMEGDeSoto, Tate, Tunica38 min
Jan 10, 9:23 PM CSTSevere Thunderstorm WarningMEGDeSoto, Marshall, Tate52 min

Nearby

River Flood Warnings in Mississippi, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.